# SDR IPXA2024012439367

- Difficulty date: January 2, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 71,120 hours, 24,094 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CRACK FAIRING, LH WING NO.3 FLAP TRACK AFT FAIRING INBD LE (REPAIR) REVIEW COMPLETE
